# SDR REXA2022062001245

- Difficulty date: June 14, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317131
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE IS CRACKED.	REMOVED AND REPLACED PAX DOOR OUTER HANDLE ASSY. I.A.W. BOMBARDIER CRJ900 AMM 52-11-03-400-801-A01.
